# SDR 99ZZZX1333

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Worn
- Location: Hydraulic System
- Part time: 277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SPLINE WEAR.  REPLACED PUMP WITH NEW UNIT, CORRECTED PROBLEM.
